# SDR FDEA201506161823

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 816 hours, 28,417 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cable
- Condition: Failed
- Location: Feedback
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PASSING FL 350 MULTIPLE COMPRESSOR STALLS ON NR 2 ENG, FOLLOWED BY A ROLL BACK.  REDUCED THROTTLE TO IDLE & ENG STABILIZED.  NO EXCEEDENCES NOTED.  AT IDLE NR 2 ENG WAS N1 43% FF 400 LB HIGHER, N2 WAS ABOUT 2% HIGHER, COMPARED TO ENGS 1 & 3  AT IDLE.   R & R VSV FEEDBACK CABLE IAW MM 75-31-01-2.
